Alert archive / South Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Aug 11, 2012, 2:21 PM EDT for Hampton County, South Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2012, 2:21 PM EDT (18:21 UTC)
- Expired
- Aug 11, 2012, 3:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Charleston, SC
County Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 25 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 6.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 678 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
791
WWUS82 KCHS 111821
SPSCHS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
221 PM EDT SAT AUG 11 2012
SCZ042-043-047-111915-
HAMPTON-INLAND COLLETON-INLAND JASPER-
221 PM EDT SAT AUG 11 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...JASPER AND
COLLETON COUNTIES THROUGH 315 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MILEY TO 6 MILES
SOUTHWEST OF SHIRLEY...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALMEDA INTERSECTION...ASHTON...CROCKETVILLE...CUMMINGS...ESTILL...
FURMAN...GARNETT...GRAYS...HAMPTON...ISLANDTON...LAKE WARREN STATE
PARK...LENA...MILEY...PINELAND...ROBERTVILLE...SCOTIA...SHIRLEY...
TARBORO AND VARNVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3305 8105 3307 8100 3296 8075 3249 8116
3265 8134
TIME...MOT...LOC 1822Z 292DEG 17KT 3298 8108 3260 8136
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Aug 11, 12:49 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Aug 11, 12:49 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1249 PM EDT SAT AUG 11 2012 .SYNOPSIS... A COLD FRONT WILL APPROACH FROM THE NORTHWEST TODAY...THEN MOVE OFF THE COAST EARLY ON SUNDAY BEFORE STALLING. THIS FRONT WILL DISSIPATE EARLY NEXT WEEK...THEN ANOTHER WEAK FRONT WILL MOVE IN MID-WEEK. A STRONGER COLD FRONT WILL MOVE IN NEXT WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SHOWERS/TSTMS ARE STEADILY EXPANDING ACROSS THE FAR WESTERN ZONES EARLY THIS AFTERNOON WITHIN AN AREA OF BROAD UPPER FORCING ASSOCIATED WITH WEAK SHORTWAVE ENERGY MOVING THROUGH GEORGIA AND THE RIGHT ENTRANCE REGION OF THE UPPER JET. HAVE ADJUSTED POPS UPWARDS INTO THE CATEGORICAL RANGE FOR THE REMAINDER OF THE AFTERNOON PER GOING RADAR AND SHORT TERM MODEL TRENDS. INSTABILITY PLOTS SHOW AN AREA OF ENHANCED DCAPE NEAR 1000 J/KG EXTENDING FROM ROUGHLY WALTERBORO SOUTH THROUGH THE SAVANNAH METRO AREA TO DARIEN AND LUDOWICI. SHOULD SEE AN INCREASING RISK FOR ISOLATED SEVERE TSTMS OVER THE NEXT FEW HOURS WITHIN THIS CORRIDOR AND EXPANDING EAST INTO BEAUFORT AND THE CHARLESTON METRO AREA BY LATE AFTERNOON. THE REMAINDER OF THE FORECAST IS ON TRACK. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... THE GFS INTERESTING BETWEEN 6 PM AND MIDNIGHT SUGGESTING SOME CONVECTION COULD ORGANIZE FROM THE SE MIDLANDS TO THE PEE DEE AND POSSIBLY OVER OUR SOUTH CAROLINA ZONES NORTH OF BEAUFORT. THE MODEL INDICATED SOME SLIGHTLY HIGHER SHEAR VALUES AND MORE IMPRESSIVE INSTABILITY TO BE TAPPED BY A 1011 MB SURFACE LOW AND THE MID LEVEL WAVE. WE THINK THERE IS SOME CHANCE OF ISOLATED SEVERE WEATHER IN SE SOUTH CAROLINA THIS EVENING AS MUCH DRIER 700 MB AIR PUNCHES IN FROM THE CSRA REGION. ON THE OTHER HAND...OTHER HIGH RESOLUTION MODELS SHOW DIFFERING SOLUTIONS MAKING FOR LOW CONFIDENCE ON HOW IT ALL PLAYS OUT. HIGH CHANCE TO LIKELY EARLY EVENING POPS SHOULD DIMINISH OVERNIGHT AS A COLD FRONT APPROACHES AND DRIER AIR ALOFT MOVES IN OVER INLAND AREAS. CONVECTION COULD LINGER ALONG SOUTH CAROLINA COASTAL ZONES THE LONGEST OVERNIGHT GIVEN THE TIMING OF THE UPPER LEVEL DISTURBANCE. THE UPPER TROUGH AXIS WILL SHIFT EAST ON SUNDAY WHILE DRIER AIR FILTERS IN BEHIND THE COLD FRONT. PRECIPITABLE WATER VALUES ARE FORECAST TO DROP BELOW 1 INCH ACROSS INLAND AREAS BY SUNDAY AFTERNOON...DROPPING FURTHER SUNDAY NIGHT WITH READINGS AS LOW AS THREE-QUARTERS OF AN INCH BY 06Z MONDAY. THE COMBINATION OF WEAK DOWNSLOPE FLOW AND LOW-LEVEL DRYING WILL MINIMIZE RAIN CHANCES. CONSIDERABLE WESTERLY FLOW WILL ALSO KEEP THE SEABREEZE PINNED TO THE COAST FOR MUCH OF THE DAY. WE ARE ONLY SHOWING ISOLATED SHOWERS AND THUNDERSTORMS ACROSS COASTAL SOUTHEAST GA WHERE LOW-LEVEL MOISTURE WILL LINGER LATER INTO THE DAY. A ZONAL FLOW WILL PREVAIL MONDAY...PRODUCING SUBSIDENCE AND KEEPING AN UNSEASONABLY DRY AIRMASS IN PLACE. WITH 10-15 KT OF WSW BOUNDARY LAYER FLOW THE SEABREEZE WILL STRUGGLE TO MAKE MUCH INLAND PROGRESS. ANY CONVECTION SHOULD BE EXTREMELY ISOLATED SO WE REMOVED POPS ENTIRELY. TUESDAY THE FORECAST BECOMES A BIT MORE UNCERTAIN GIVEN THE DIFFERENCES BETWEEN THE GFS AND ECMWF. THE 00Z GFS CONTINUES TO SHOW A POTENT SHORTWAVE MOVING THROUGH SC IN THE AFTERNOON...DROPPING A WEAK COLD FRONT INTO THE AREA. MEANWHILE THE LAST TWO RUNS OF THE ECMWF ONLY SHOW BROAD SHORTWAVE TROUGHING OVER THE EASTERN STATES WITH NO APPRECIABLE SURFACE FEATURE IN PLAY. THE MOST LIKELY SCENARIO IS THAT WE SEE SOME CONVECTION INITIATE MAINLY IN THE AFTERNOON WITH PERHAPS SOME UPSTREAM STORMS MIGRATING TOWARD THE COAST LATE AFTERNOON INTO THE EVENING. WE ARE ONLY SHOWING SLIGHT CHANCE POPS FOR NOW. && .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... THE EXTENDED PERIOD IS QUITE UNCERTAIN GIVEN LARGE DIFFERENCES BETWEEN THE SYNOPTIC SCALE MODELS. RELATIVELY QUIET CONDITIONS EXPECTED WEDNESDAY AND THURSDAY UNDER SHORTWAVE RIDGING. HOWEVER LATE WEEK INTO THE WEEKEND A HIGHLY AMPLIFIED UPPER TROUGH WILL SHIFT TOWARD THE EASTERN UNITED STATES AND POTENTIALLY BRING A COLD FRONT TO THE AREA WITH AN INCREASE IN RAIN CHANCES. TEMPS LOOK TO CONTINUE NEAR OR SLIGHTLY ABOVE NORMAL FOR MID-AUGUST. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... SHOWERS/TSTMS ARE STEADILY EXPANDING WEST OF KSAV/KCHS EARLY THIS AFTERNOON. THIS ACTIVITY WILL MOVE EAST AND LIKELY IMPACT BOTH TERMINALS BY MID-LATE AFTERNOON. THE WINDOW FOR GREATEST IMPACTS WILL BE FROM 19-21Z FOR KSAV AND 20-23Z FOR KCHS. WILL SHOW A TEMPO GROUP OF HIGH-END IFR/LOW-END MVFR TO COVER FOR THESE TIME FRAMES. ACTIVITY COULD LINGER AROUND KCHS A BIT LONGER SO MAY NEED TO CONSIDERING LENGTHENING A MENTION OF TSRA. AMENDMENTS WILL LIKELY BE NEEDED THROUGHOUT THE AFTERNOON AS TRENDS/IMPACTS BECOME MORE APPARENT. VFR EXPECTED TO DOMINATE DURING THE OVERNIGHT HOURS WITH A LOW RISK FOR SHALLOW GROUND FOG DEVELOPING AT EITHER TERMINAL PRIOR TO SUNRISE IF CLOUDS THIN ENOUGH. EXTENDED AVIATION OUTLOOK...ISOLATED CONVECTION POSSIBLE TUESDAY AND WEDNESDAY. && .MARINE... SOUTH/SOUTHWEST WINDS WILL PERSIST OVER THE WATERS THOUGH TONIGHT WITH BOTH WINDS AND SEAS REMAINING BELOW SMALL CRAFT ADVISORY THRESHOLDS. WINDS WILL REMAIN GENERALLY SOUTHWESTERLY SUNDAY THROUGH THURSDAY WITH SEAS BELOW 5 FT. THE STRONGEST OFFSHORE WINDS WILL OCCUR AT NIGHT DURING NOCTURNAL SURGES WHILE THE AFTERNOON SEABREEZE ENHANCES WINDS ALONG THE COAST. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Aug 11, 10:29 AM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1029 AM EDT SAT AUG 11 2012 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-120200- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 1029 AM EDT SAT AUG 11 2012 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AS A COLD FRONT APPROACHES FROM THE NORTHWEST. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH. IN ADDITION...ANY THUNDERSTORMS THAT DEVELOP TODAY WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AS WELL AS LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. THE RISK FOR ISOLATED SEVERE THUNDERSTORMS WILL END BY MID EVENING. PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD REMAIN ALERT THROUGHOUT THE DAY AND BE PREPARED TO TAKE ACTION SHOULD THREATENING WEATHER APPROACH OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS OUTLET FOR LATEST HAZARDOUS WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 11, 12:53 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1253 PM EDT SAT AUG 11 2012 GAZ099-100-111730- BULLOCH-CANDLER- 1253 PM EDT SAT AUG 11 2012 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH AND CANDLER COUNTIES THROUGH 130 PM EDT... AT 1251 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...NEAR METTER...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... HOPEULIKIT...METTER...MIDDLEGROUND...PORTAL...PULASKI...STATESBORO AND WESTSIDE... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3263 8186 3243 8173 3233 8211 3244 8215 TIME...MOT...LOC 1654Z 240DEG 18KT 3240 8206
Special weather statement, Aug 11, 1:03 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
103 PM EDT SAT AUG 11 2012
SCZ040-042-043-111730-
ALLENDALE-HAMPTON-INLAND COLLETON-
103 PM EDT SAT AUG 11 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ALLENDALE...HAMPTON
AND COLLETON COUNTIES THROUGH 130 PM EDT...
AT 101 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST
OF ULMER TO BARTON...MOVING EAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALLENDALE...ASHTON...BARTON...BRUNSON...COLLETON...CROCKETVILLE...
FAIRFAX...ISLANDTON...LODGE...MILEY...PADGETTS...SMOAKS...SYCAMORE...
ULMER AND WILLIAMS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3290 8141 3312 8124 3312 8119 3303 8108
3310 8095 3310 8093 3307 8090 3309 8089
3313 8090 3314 8089 3318 8081 3318 8077
3317 8076 3289 8091
TIME...MOT...LOC 1703Z 261DEG 33KT 3317 8110 3293 8127Special weather statement, Aug 11, 2:04 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
204 PM EDT SAT AUG 11 2012
GAZ088-100-101-SCZ042-047-111900-
BULLOCH-EFFINGHAM-HAMPTON-INLAND JASPER-SCREVEN-
204 PM EDT SAT AUG 11 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH...
EFFINGHAM...HAMPTON AND JASPER COUNTIES THROUGH 300 PM EDT...
AT 158 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...NEAR PRETORIA...MOVING EAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BROOKLET...CLYO...EBENEZER...EGYPT...GEORGIA SOUTHERN...GUYTON...
KILDARE...LEEFIELD...NEWINGTON...OLIVER...SHAWNEE...SPRINGFIELD...
STATESBORO...STILLWELL AND STILSON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3266 8154 3262 8130 3238 8106 3229 8177
3246 8182
TIME...MOT...LOC 1804Z 256DEG 23KT 3242 8168Special weather statement, Aug 11, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
221 PM EDT SAT AUG 11 2012
SCZ042-043-047-111915-
HAMPTON-INLAND COLLETON-INLAND JASPER-
221 PM EDT SAT AUG 11 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...JASPER AND
COLLETON COUNTIES THROUGH 315 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MILEY TO 6 MILES
SOUTHWEST OF SHIRLEY...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALMEDA INTERSECTION...ASHTON...CROCKETVILLE...CUMMINGS...ESTILL...
FURMAN...GARNETT...GRAYS...HAMPTON...ISLANDTON...LAKE WARREN STATE
PARK...LENA...MILEY...PINELAND...ROBERTVILLE...SCOTIA...SHIRLEY...
TARBORO AND VARNVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3305 8105 3307 8100 3296 8075 3249 8116
3265 8134
TIME...MOT...LOC 1822Z 292DEG 17KT 3298 8108 3260 8136The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 10:19 PM EDT | Special Marine Warning | CHS | 116 min | |
| Aug 10, 10:50 PM EDT | Special Marine Warning | CHS | 115 min | |
| Aug 11, 11:53 AM EDT | Special Marine Warning | CHS | 57 min | |
| Aug 11, 12:53 PM EDT | Special Weather Statement | CHS | Candler | 37 min |
| Aug 11, 1:12 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Screven | 46 min |
| Aug 11, 1:45 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 60 min |
| Aug 11, 2:04 PM EDT | Special Weather Statement | CHS | Bulloch, Effingham | 56 min |
| Aug 11, 3:45 PM EDT | Special Weather Statement | CHS | Chatham | 60 min |
| Aug 11, 4:04 PM EDT | Special Marine Warning | CHS | 116 min | |
| Aug 11, 4:04 PM EDT | Severe Thunderstorm Warning | CHS | Chatham | 56 min |
| Aug 11, 4:25 PM EDT | Areal Flood Advisory | CHS | Chatham | 50 min |
| Aug 11, 4:35 PM EDT | Special Weather Statement | CHS | McIntosh | 40 min |
| Aug 11, 4:40 PM EDT | Special Weather Statement | CHS | Jenkins | 65 min |
| Aug 11, 5:43 PM EDT | Special Weather Statement | CHS | Screven | 47 min |
| Aug 11, 1:03 PM EDT | Special Weather Statement | CHS | Bamberg | 27 min |
| Aug 11, 2:52 PM EDT | Special Weather Statement | CHS | Colleton, Jasper | 53 min |
| Aug 11, 3:36 PM EDT | Special Weather Statement | CHS | Berkeley | 39 min |
| Aug 11, 3:54 PM EDT | Special Weather Statement | CHS | Colleton | 36 min |
| Aug 11, 4:20 PM EDT | Special Weather Statement | CHS | Berkeley, Charleston | 70 min |
Nearby
Special Weather Statements in South Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.